# SDR AALA20141003004

- Difficulty date: October 3, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 75,034 hours, 39,748 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5910189111
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES WERE FOUND DISTRESSED AT ZFS 52.267.  ACCOMPLISHED REPAIRED IAW SRM 55-03-00.
